# SDR EE4Y2025021021706

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 51,834 hours, 32,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE BETWEEN FR69 AND FR70, SATRG 31R AND STRG 32R SKIN WITH CORROSION. / REPAIRED IAW A320 SRM TASK 53-41-11-300-004 PARAG. 2A FIG 001 / DOCUMENTED UNDER COOPESA JOB A1P002 NRI 1-35
